中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-4 of 4)

Filters    
Items/Page:    Sort:
homogeneous grobner bases under composition [期刊论文]
JOURNAL OF ALGEBRA, 2006-01-01, 卷号: 303, 期号: 2, 页码: 668-676
Liu Jinwang; Wang Mingsheng
  |  
 
homogeneous grobner bases under composition [期刊论文]
JOURNAL OF ALGEBRA, 2006-01-01, 卷号: 303, 期号: 2, 页码: 668-676
Liu Jinwang; Wang Mingsheng
  |  
 
homogeneous grobner bases under composition [期刊论文]
JOURNAL OF ALGEBRA, 2006-01-01, 卷号: 303, 期号: 2, 页码: 668-676
Liu Jinwang; Wang Mingsheng
  |  
 
avoiding the local minima problem in backpropagation algorithm with modified error function [期刊论文]
IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, 2005-01-01, 卷号: E88A, 期号: 12, 页码: 3645-3653
Bi WX; Wang XG; Tang Z; Tamura H
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace